MathSciNet Relay Station
MathSciNet bibliographic data
MR1632614 58F11 (28D05)
Pollicott, Mark; Sharp, Richard; Yuri, Michiko Large deviations for maps with indifferent fixed points. Nonlinearity 11 (1998), no. 4, 1173–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement